Skip to Main content Skip to Navigation


hal-02083803v1  Journal articles
Yves Capdeboscq. Homogenization of a diffusion equation with drift
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1998, 327 (9), pp.807--812. ⟨10.1016/S0764-4442(99)80109-8⟩
...
hal-02427825v1  Journal articles
Jeongho KimBenoît PerthameDelphine Salort. Fast voltage dynamics of voltage-conductance models for neural networks
Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society, Springer Verlag, In press
...
hal-00139601v1  Journal articles
Philippe HelluyFrederic GolayJean-Paul CaltagironePierre LubinStephane Vincent et al.  Numerical simulation of wave breaking
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2005, 39 (3), pp.591-607
hal-00697431v1  Journal articles
Benjamin BoutinFrédéric CoquelPhilippe G. Lefloch. Coupling techniques for nonlinear hyperbolic equations. III. Well-balanced approximation of thick interfaces
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2013, 51 (2), pp.1108-1133. ⟨10.1137/120865768⟩
...
hal-01166411v2  Journal articles
Yves AchdouThibaut Deheuvels. A Transmission Problem across a Fractal Self-similar Interface
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2016, 14 (2), pp.708-736. ⟨10.1137/15M1029497⟩
hal-00564176v1  Journal articles
Benjamin BoutinFrédéric CoquelPhilippe G. Lefloch. Coupling techniques for nonlinear hyperbolic equations. I. Self-similar diffusion for thin interfaces
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2011, 141, pp.921-956. ⟨10.1017/S0308210510001459⟩
...
hal-00518219v4  Journal articles
Clément CancèsMichel Pierre. An existence result for multidimensional immiscible two-phase flows with discontinuous capillary pressure field
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (2), pp.966--992. ⟨10.1137/11082943X⟩
...
hal-00656919v1  Journal articles
Yves AchdouFabio CamilliAlessandra CutriNicoletta Tchou. Hamilton-Jacobi equations constrained on networks
Nonlinear Differential Equations and Applications, Springer Verlag, 2013, 20 (3), pp.413-445. ⟨10.1007/s00030-012-0158-1⟩
...
hal-00868015v2  Journal articles
Florian MéhatsYannick PrivatMario Sigalotti. On the controllability of quantum transport in an electronic nanostructure
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2014, 74 (6), pp.1870--1894. ⟨10.1137/130939328⟩
...
hal-01713549v1  Conference papers
Clément CancèsK BrennerD. Hilhorst. A Convergent Finite Volume Scheme for Two-Phase Flows in Porous Media with Discontinuous Capillary Pressure Field *
FVCA 6 - International Symposium Finite Volumes for Complex Applications , 2011, Prague, Czech Republic
...
hal-01492048v1  Journal articles
Marc BriantEsther Daus. The Boltzmann Equation for a Multi-species Mixture Close to Global Equilibrium
Archive for Rational Mechanics and Analysis, Springer Verlag, 2016, 222 (3), pp.1367-1443. ⟨10.1007/s00205-016-1023-x⟩
...
hal-01791129v1  Journal articles
Matthieu BonnivardElie BretinAntoine Lemenant. Numerical approximation of the Steiner problem in dimension 2 and 3
Mathematics of Computation, American Mathematical Society, In press
...
hal-00797008v1  Journal articles
Jean-François BabadjianAlessandro Giacomini. Existence of strong solutions for quasi-static evolution in brittle fracture
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, Scuola Normale Superiore 2014, 13, pp.925-974
...
hal-02145293v1  Journal articles
S. ContiM. FocardiF. Iurlano. PHASE FIELD APPROXIMATION OF COHESIVE FRACTURE MODELS
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2016, 33 (4), pp.1033-1067. ⟨10.1016/j.anihpc.2015.02.001⟩
hal-00137994v1  Journal articles
Bruno DesprésStéphane JaouenConstant MazeranTakéo Takahashi. Numerical study of a conservative bifluid model with interpenetration
IRMA - Lectures in Mathematics and Theoretical Physics, EMS, 2005, pp.177-208
...
hal-01298990v1  Journal articles
Claire David. Sur le réarrangement décroissant
Quadrature, EDP Sciences, 2015, 97, pp.41-46